Translator Disclaimer
2006 BOUNDEDNESS OF COMMUTATORS WITH LIPSCHITZ FUNCTIONS IN NON-HOMOGENEOUS SPACES
Yan Meng, Dachun Yang
Taiwanese J. Math. 10(6): 1443-1464 (2006). DOI: 10.11650/twjm/1500404567

Abstract

Under the assumption that $\mu$ is a non-doubling measure on $\mathbb{R}^d$, the authors obtain the boundedness of commutators generated by Calderón-Zygmund operators or fractional integrals with Lipschitz functions in the Lebesgue space and the Hardy space.

Citation

Download Citation

Yan Meng. Dachun Yang. "BOUNDEDNESS OF COMMUTATORS WITH LIPSCHITZ FUNCTIONS IN NON-HOMOGENEOUS SPACES." Taiwanese J. Math. 10 (6) 1443 - 1464, 2006. https://doi.org/10.11650/twjm/1500404567

Information

Published: 2006
First available in Project Euclid: 18 July 2017

zbMATH: 1131.47034
MathSciNet: MR2275138
Digital Object Identifier: 10.11650/twjm/1500404567

Subjects:
Primary: 47B47
Secondary: 43A99

Rights: Copyright © 2006 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.10 • No. 6 • 2006
Back to Top